# SDR SWAA2024072405239

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS317 RBL31 WL208.<[01] REMOVED AND REPLACE FLOOR INTERCOSTAL BETWEEN BS 312 TO BS 328 RBL 31 PER SRM 51-40-02 AND DWG 141A5400;[02] REMOVED AND REPLACED FLOOR INTERCOSTAL BETWEEN BS 312 TO BS 328 RBL 31 PER SRM 51-40-02 AND DWG 141A5400;[03] UPDATED MEASUREMENTS;[04] VERIFIED ACTION 2. JOB COMPLETE.
